Vol. 319, No. 2, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Hodge cycles and the Leray filtration
233–258

Donu Arapura

Average size of 2-Selmer groups of Jacobians of odd hyperelliptic curves over function fields
259–305

Dao Van Thinh

A Hecke algebra isomorphism over close local fields
307–332

Radhika Ganapathy

Global $\varepsilon$-regularity for 4-dimensional Ricci flow with integral scalar curvature bound
333–342

Wangjian Jian

Bridge trisections and classical knotted surface theory
343–369

Jason Joseph, Jeffrey Meier, Maggie Miller and Alexander Zupan

Logarithmic affine structures, parallelizable $d$-webs and normal forms
371–396

Ruben Lizarbe and Frank Loray

Quiver Hall–Littlewood functions and Kostka–Shoji polynomials
397–437

Daniel Orr and Mark Shimozono

Eigenvalues of the drifting Laplacian on smooth metric measure spaces
439–470

Lingzhong Zeng and He-Jun Sun